# SDR CA061011014

- Difficulty date: October 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,946 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 1D1
- Part serial: A969B
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL SMELL WAS REPORTED IN THE CABIN WHEN THE HEATER WAS TURNED ON.  FCU WAS REMOVED AND FUEL WAS FOUND IN THE P2 AIR CHAMBER WHEN THE FCU WAS INVERTED. FCU WAS REMOVED AND RETURNED TO MFG FOR REPAIRS.  FCU RAN 712.6 HRS SINCE LAST REPAIR. FCU P/N 2915145338508 S/N A969B (TC NR 20061011014)
